Jump to content

Helton

Member Since 30 Jan 2013
Offline Last Active Sep 20 2013 12:38 AM

Posts I've Made

In Topic: How ya feelin' about your acne today?

06 September 2013 - 01:23 AM

Okay here's what I'm thinking, I'll do it in point form it's just easier that way. tongue.gif

-Red marks are gettin' me down, they feel like they're getting worse. (I know that's practically impossible but I'm having a bad day, sue me.)
-Over the past few months acne is slowly coming back after getting off the tane... this is even more depressing because once you taste what it's like to be clear you never wanna go back.
-Been slacking in my diet and it's showing. I need to be more strict with myself.
-Got a pimple on my cheek, since most of my acne is around my mouth this was particularly depressing. Haven't had acne on my cheeks since before tane, or as I like to call it "The dark times".

Oh and I thought I had a date to grad (prom, for you Americans) but she changed her mind. This was a severe blow to my ego.

Best of luck to you all.

 

Have you tried using Retin A after the tane?
From what I have read, people need to be on Retin A after tane in order to keep the skin clear for long term :)


In Topic: Severe Acne/scars Log!

06 September 2013 - 01:21 AM

If your skin is oily/normal on its own, then really try to skip the lotion/cream.

Acne forms when the pores are clogged already, and the body is trying to extract themselves, why add extra burden?

Good luck! :)


In Topic: 15 Year Old Female- Roaccutane Uk- Let's Do This! (Pictures Included)

05 September 2013 - 02:23 AM

Hey Accutane buddy! It's been a while! biggrin.png
Great to see everything's going well with u!

Just a bit update to u if u r interested, haha!
I am doing great here! Skin really cleared up. I literally don't even know what's benzoyl peroxide anymore, haha!!! It's awesome!

I just got bumped up to 80 mg a day for this month, lost track of the months already... but I think I started at the same time as u smile.png

I got a bit break out on my cheeks when I started to take 80mg initially, but nothing seriously, just a bump or two.
My skin isn't crazily dry though, my lips aren't crazily chopped like people always experience, I just slather on vaseline before I go to bed, and then the next day I don't even have to wear any lipstick while out. ( Although if I forget to put vaseline on at night then my lips would 100% be super dry the next day)

I use Ivory soap to wash my face with hot water at night, scrub my nose with the scrubby thing that I got if it feels rough to touch. And I don't use any moisturizer on my skin. In the morning I don't wash, just wake up and head to sch like a mindless zombie, haha!

I think it's different for each person on how our skin react, I personally only experienced the super dry effect during the few two months and then my skin just balance itself out but still slightly on the dry side. No bone/ankle/back pain at all too. Except I did get fatigue more easily during the first month.

 

Hope things will continue to get better for u! biggrin.png
I probably won't log on here much from now on, seriously for the past few months, I have been touching my face and sleeping on my side occasionally, yet I am still doing fine!

And I can picture you being completely recover at the end of the course already! Hang in there! smile.png


In Topic: 15 Year Old Female- Roaccutane Uk- Let's Do This! (Pictures Included)

09 June 2013 - 11:51 PM

 

Day 24

 

Thanks for the advice smile.png

 

I brought some eye drops from Boots today that are designed for dry eyes so I'll see how I get on.

 

I have the strangest rash on my foot. It's only on my last 3 toes and it's made the skin is lumpy. It's not at all red but it is really itchy. I have never had anything like it, the side of my toe is an odd shape because of a large squishy lump on the side of it. It's so weird. 

I tried putting insect bite cream and Sudocrem on it to help the itching but they had not effect.

I was planning to make a appointment to see my GP about it, but I'll see my derm at the hospital on the 17th May and I don't suppose I'll be able to get a Dr's appointment before then anyway. I will show my derm when I see her next Monday.

 

Hey Accutane Buddy!
How have you been? wink.png

 

Have you tried taking fish oil with the pills yet? I stopped taking my pill with olive oil, only with fish oil pill now~ ( The olive oil was too much work! I need to pour it on the spoon and all that... I am too lazyyyy, haha!!! Would be better if it were in pill form though... )

I haven't experienced any dry eyes so far on my course .( In fact the only things that I am experiencing are some random break outs, and dry lips, )

Maybe the fish oil plays a role in this! It's even supposed to help with joint pain on Accutane which I haven't experienced.

 

Hope all is well! smile.png

 

I'm surprisingly good thank you Helton! 

 

No, I'm not taking my pills with oil. I tried to take a pill with a spoonful of olive oil a few days ago, but turns out that extra virgin olive oil tastes AWFUL on its own so I gave up on that idea. I looked into buying olive oil pills but they're quite hard to get hold of. They're also not cheap (or the ones I could find were not cheap anyway) and at the moment I'm spending (well my mum's spending...) so much on vaseline, moisturiser and now eye drops that I didn't really want to ask her to buy me more Accutane paraphernalia. It's going to be an expensive few months... wink.png

If in a couple of months I don't think my body is absorbing this drug then I'll definitely invest in some fish oil pills.

 

How's Accutane treating you so far? Judging by your log you're pretty good, right?

 

That's great to hear! smile.png
My Accutane's treating me well so far; I agree with you completely on the hair part~ My hair feels so niceeee, I used to have to wash it everyday or it gets greasy X_X

My skin is going through the stage where the break outs died down and they are slowly peeling off which is a good sign to know they are renewing, scrubbing is no good during this stage so I am just going to look crazy biggrin.png

 

You don't really have to do the fish oil/olive oil thing as long as u r eating a meal with fat in it. I just get lazy some time and eat like a piece of toast for breakfast then rush out to school, that's when the fish oil pill comes in handy wink.png

But I like fish oil because of the omega 3 + the fat content, I also eat alot chia seed for the omega 3 too, they are good stuff smile.png

And I agree olive oil tastes awful on its own, it burns my throat too X_X

Maybe u can have a spoon of avocado when taking ur pill, it's full of good fat too :)

 

I hope the rash/bumps on ur hand and foot will heal soon!

And it will FOR SURE worth it at the end! smile.png


In Topic: Emergency For Scabs

08 June 2013 - 09:14 PM

Bandaid, or just tape a big piece of white cloth on ur face, and then tell them you fell down the stairs, haha!
Nothing you can do about them really... even make up can't hide scabs, the texture would be off.